Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 28, 2015Atlantic County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2015, 5:06 PM EDT for Atlantic County, New Jersey. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2015, 5:06 PM EDT (21:06 UTC)
Expired
Jul 28, 2015, 6:15 PM EDT
In force
69 min
Issued by
NWS Philadelphia/Mount Holly

County Atlantic County, NJ

The radar

The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WWUS81 KPHI 282106
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT TUE JUL 28 2015
 
NJZ022-027-282215-
ATLANTIC-SOUTHEASTERN BURLINGTON-
506 PM EDT TUE JUL 28 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND
SOUTHEASTERN BURLINGTON COUNTIES...

AT 505 PM EDT...A STRONG THUNDERSTORM WAS OVER EGG HARBOR CITY...OR 
13 MILES NORTHWEST OF ATLANTIC CITY...THE STORM WAS NEARLY 
STATIONARY.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS 
STORM.

LOCATIONS IMPACTED INCLUDE...
ABSECON...EGG HARBOR CITY...PORT REPUBLIC...POMONA AND
ELWOOD-MAGNOLIA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3941 7457 3954 7473 3964 7460 3952 7441
      3950 7441
TIME...MOT...LOC 2105Z 356DEG 6KT 3951 7460 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:57 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 28, 3:57 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT TUE JUL 28 2015

.SYNOPSIS...
HIGH PRESSURE WILL SLIDE OFF THE COAST ON WEDNESDAY GIVING WAY TO A
WEAK COLD FRONT PASSAGE ON THURSDAY INTO FRIDAY MORNING. ANOTHER
WEAK FRONT MAY CROSS THE REGION SUNDAY INTO MONDAY FOLLOWED BY A
BRIEF SHOT OF HIGH PRESSURE. AFTER THE RESPITE OF HIGH PRESSURE A
STRONGER COLD FRONT IS EXPECTED TO PASS THROUGH ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WE WILL CONTINUE TO MENTION ISOLATED SHOWERS AND THUNDERSTORMS IN
PARTS OF SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND
INTO THE EARLY EVENING HOURS. THE SEA BREEZE AND BAY BREEZE FRONTS
SHOULD PROVIDE JUST ENOUGH LIFT TO RESULT IN THE DEVELOPMENT OF
ISOLATED CONVECTION. THE ATMOSPHERE WILL LIKELY REMAIN MODERATELY
UNSTABLE IN THAT AREA WITH MIXED LAYER CAPE VALUES IN THE 800 TO
1200 J/KG RANGE.

OTHERWISE, SCATTERED CUMULUS SHOULD DISSIPATE GRADUALLY DURING THE
EVENING HOURS. WHILE SOME PATCHY LOW CLOUDS, HAZE AND LIGHT FOG MAY
DEVELOP LATE TONIGHT THE MODEL GUIDANCE SUGGESTS THAT IT SHOULD NOT
BE AS WIDESPREAD AS IT WAS THIS MORNING.

A MID LEVEL RIDGE IS FORECAST TO EXTEND FROM THE SOUTH CENTRAL
STATES UP ACROSS THE GREAT LAKES TO EASTERN ONTARIO AND WESTERN
QUEBEC TONIGHT. THE RIDGE IS EXPECTED TO KEEP OUR AREA RAIN-FREE FOR
TONIGHT.

MINIMUM TEMPERATURES ARE ANTICIPATED TO BE MAINLY IN THE UPPER 60S
AND LOWER 70S WITH A LIGHT SOUTHWEST TO SOUTH SURFACE FLOW.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE AXIS OF THE MID LEVEL RIDGE IS FORECAST TO DRIFT EASTWARD AND IT
SHOULD APPROACH OUR REGION LATE ON WEDNESDAY. AS A RESULT, THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL BE EVEN LOWER THAN IT
WAS TODAY. WE ARE EXPECTING A MOSTLY SUNNY SKY FOR WEDNESDAY WITH
SOME CIRRUS OVERHEAD ALONG WITH THE DEVELOPMENT OF SCATTERED CUMULUS.

MAXIMUM TEMPERATURES ARE FORECAST TO RANGE FROM 90 TO 95 IN MUCH OF
OUR REGION. READINGS SHOULD GET NO HIGHER THAN THE MIDDLE AND UPPER
80S IN THE ELEVATED TERRAIN UP NORTH AND ALONG THE IMMEDIATE COAST.

IT APPEARS AS THOUGH SLIGHTLY DRIER AIR WILL MIX TO THE SURFACE FROM
ALOFT FOR WEDNESDAY AFTERNOON. DEW POINT READINGS ARE EXPECTED TO
FAVOR THE MIDDLE 60S ON WEDNESDAY AFTERNOON, EXCEPT IN DELAWARE AND
NORTHEASTERN MARYLAND WHERE THE BAYS SHOULD HELP KEEP DEW POINT
READINGS IN THE UPPER 60S AND LOWER 70S.

THE COMBINATION OF TEMPERATURE AND DEW POINT IS ANTICIPATED TO RESULT
IN MAXIMUM HEAT INDEX VALUES BEING NEAR OR A DEGREE OR TWO ABOVE THE
MAXIMUM AIR TEMPERATURES IN EASTERN PENNSYLVANIA AND NEW JERSEY. THE
IMPACT OF THE HIGHER HUMIDITY ON THE DELMARVA SHOULD BRING MAXIMUM
HEAT INDEX VALUES SOLIDLY INTO THE UPPER 90S THERE WITH PERHAPS A
FEW SPOTS HITTING 100, ESPECIALLY SOUTH OF THE CANAL.

WE WILL NOT BE ISSUING A HEAT ADVISORY OR AN EXCESSIVE HEAT WARNING
AT THIS TIME SINCE ALL LOCATIONS IN OUR FORECAST AREA ARE EXPECTED
TO REMAIN JUST BELOW THE ISSUANCE CRITERIA.

A SOUTHWEST TO SOUTH WIND AROUND 5 TO 10 MPH IS EXPECTED FOR
WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
5-WAVE MODEL GUIDANCE SHOWS SOUTHEAST RIDGING GIVING WAY TO A
DEVELOPING TROUGH ACROSS THE NORTHEASTERN HALF OF THE CONUS BY THE
WEEKEND. A FEW IMPULSES WILL TRAVERSE THROUGH THE BASE OF THE TROUGH
NEXT WEEK PROVIDING CHANCES FOR MORE UNSETTLED WEATHER EARLY NEXT
WEEK.

THURSDAY...INCREASING MOISTURE FLUX AHEAD OF THE WEAKENING COLD
FRONT MAY BRING IN MORE CLOUD COVER THAN PREVIOUSLY EXPECTED. THERE
COULD BE ENOUGH INSTABILITY ADVECTING IN ALOFT TO SPARK SCATTERED
SHOWERS WITH EMBEDDED THUNDER DURING THE MORNING HOURS, MOSTLY
ACROSS THE SOUTH AND WEST, TO KEEP TEMPERATURES FROM REALLY PEAKING
AS HIGH AS PREVIOUSLY THOUGHT, THOUGH LOW-90S IS NOTHING TO SNEEZE
AT. THERE WILL BE SOME ENHANCED VERTICAL MIXING DURING THE AFTERNOON
WHICH SHOULD KEEP DEWPOINTS FROM STAYING IN THE LOW-70S, SO
EXPECTING THEM TO MIXOUT INTO THE UPPER-60S...SHOULD KEEP HEAT INDEX
VALUES JUST BELOW ADVISORY CRITERIA BUT STILL HAVE SOME TIME FOR
FURTHER ASSESSMENT. BESIDES THE HEAT, THE APPROACH OF THE COLD FRONT
LATER IN THE AFTERNOON, WILL TRIGGER MORE SCATTERED SHOWERS AND
THUNDERSTORMS. INSTABILITY IS PREVALENT BUT SHEAR IS ON THE WEAKER
SIDE AS OF NOW BUT DEPENDING ON THE SHEAR AXIS ORIENTATION TO THE
STORMS, WE COULD SEE CELL MERGER OCCUR FORMING A BROKEN LINE OF
STORMS WITH STRONGER WINDS THE MAIN ISSUE. PWATS APPROACH AND COULD
SURPASS 2" SO HEAVY EFFICIENT RAINERS IS ALSO LIKELY WITH POOR
DRAINAGE AND SPOTTY FLASH FLOOD ISSUES POSSIBLE.

FRIDAY - SUNDAY...AS MID-LEVEL TROUGHING BEGINS TO STRENGTHEN BY THE
WEEKEND, THE AFOREMENTIONED FRONT BECOMES MORE PARALLEL TO THE UPPER-
LEVEL FLOW...IT LOOKS TO STALL OFFSHORE. IT BEGINS TO SLOW ITS
DEPARTURE EARLY ON FRIDAY SO THERE COULD BE SOME LINGERING SHOWERS
AND THUNDERSTORMS FRIDAY MORNING BEFORE DRYING OUT. TEMPERATURES
WILL STILL BE QUITE WARM BUT THE FRONT SHOULD BE ABLE TO EAT UP THE
HIGHER DEWPOINTS AS THE AIRMASS DRIES OUT A BIT. WE LOOK TO BE ON
THE SOUTHERN EXTENT OF THE TROUGHING SO MOST OF THE MID-LEVEL ENERGY
STAYS TO OUR NORTH THROUGH THE WEEKEND KEEPING US MOSTLY DRY...COULD
BE SOME ISOLATED SHOWERS ACROSS SOUTHERN DELMARVA CLOSER TO THE
STALLED BOUNDARY. TEMPERATURES ON SATURDAY AND SUNDAY WILL STILL
REMAIN 90+ DEGREES.

MONDAY -  TUESDAY...ANOTHER COLD FRONT IS PROGGED TO PUSH CLOSER TO
THE REGION BY LATE MONDAY INTO TUESDAY. TEMPERATURES AHEAD OF THE
FRONT WILL ONCE AGAIN BE 90+ DEGREES WITH A MOISTENING AIRMASS.
MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SCATTERED CUMULUS AND VFR CONDITIONS ARE EXPECTED INTO THIS EVENING.
WE CONTINUE TO EXPECT ISOLATED SHOWERS AND THUNDERSTORMS IN SOUTHERN
NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. WE WILL INCLUDE VCSH
UNTIL 2300Z FOR KMIV AND KACY.

A MAINLY CLEAR SKY IS EXPECTED FOR TONIGHT. WHILE SCATTERED LOW
CLOUDS, HAZE AND LIGHT FOG REMAIN POSSIBLE FOR LATE TONIGHT AND
EARLY WEDNESDAY MORNING, IT SHOULD NOT BE NEARLY AS WIDESPREAD AS IT
WAS THIS MORNING.

VFR CONDITIONS WITH SCATTERED CUMULUS IS IN THE FORECAST FOR
WEDNESDAY. THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS IS VERY LOW.

A LIGHT SOUTHWEST TO SOUTH WIND, GENERALLY LESS THAN 10 KNOTS, IS
EXPECTED THROUGH THE TAF PERIOD.

OUTLOOK...
THURSDAY...EARLY MORNING FOG/HAZE WITH MVFR CONDITIONS POSSIBLE...THEN
SCT AFTERNOON/EVENING TSTMS WITH MVFR OR LOWER CONDS.

FRIDAY - SUNDAY...VFR.

&&

.MARINE...
WEAK HIGH PRESSURE WILL CONTINUE TO AFFECT THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE FOR TONIGHT AND WEDNESDAY.

A SOUTHWEST TO SOUTH WIND AROUND 5 TO 10 KNOTS IS EXPECTED. WAVE
HEIGHTS ON THE OCEAN WILL FAVOR 2 TO 3 FEET WHILE WAVES ON DELAWARE
BAY SHOULD BE 2 FEET OR LESS.

OUTLOOK...
THURSDAY - SUNDAY...SUB-SCA CONDITIONS EXPECTED THIS PERIOD.
THUNDERSTORM CHANCES INCREASE ON THURSDAY WITH VERY HEAVY RAINFALL
AND STRONG WIND GUSTS POSSIBLE.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK FOR THE DEVELOPMENT OF DANGEROUS RIP
CURRENTS ALONG THE NEW JERSEY AND DELAWARE COAST INTO THIS EVENING
DUE TO A LONG PERIOD SOUTHEASTERLY SWELL. THE WAVE PERIOD WILL
CONTINUE TO BE AROUND 10 SECONDS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...HEAVENER
AVIATION...IOVINO/HEAVENER
MARINE...IOVINO/HEAVENER
RIP CURRENTS...IOVINO
Hazardous weather outlook, Jul 28, 3:54 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EDT TUE JUL 28 2015

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-101-103-105-292000-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
354 PM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE HEAT INDEX SHOULD BE CLOSE TO 100 DEGREES FOR A TIME THURSDAY
AFTERNOON. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY,
ESPECIALLY LATE IN THE DAY OR EVENING WHICH COULD PRODUCE BRIEF
POOR DRAINAGE FLOODING AND EVEN A LOCALIZED DAMAGING WIND GUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-292000-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
354 PM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES MAY APPROACH 100 ON WEDNESDAY AFTERNOON.
IF SHOWERS DO NOT OCCUR THURSDAY MORNING THEN THERE IS A CHANCE
FOR THE HEAT INDEX REACHING 100 ON THURSDAY.

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY, ESPECIALLY
LATE IN THE DAY OR EVENING WHICH COULD PRODUCE BRIEF POOR
DRAINAGE FLOODING AND EVEN A LOCALIZED DAMAGING WIND GUST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-292000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
354 PM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY, ESPECIALLY
LATE IN THE DAY OR EVENING WHICH COULD PRODUCE BRIEF POOR
DRAINAGE FLOODING AND EVEN A LOCALIZED DAMAGING W

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-292000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 PM EDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS THURSDAY, ESPECIALLLY LATE IN THE DAY OR
EVENING MAY PRODUCE GALE FORCE WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 4:24 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT TUE JUL 28 2015

NJZ022-027-282100-
ATLANTIC-SOUTHEASTERN BURLINGTON-
424 PM EDT TUE JUL 28 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND
SOUTHEASTERN BURLINGTON COUNTIES...

AT 424 PM EDT...A STRONG THUNDERSTORM WAS NEAR EGG HARBOR CITY...OR
18 MILES NORTHWEST OF ATLANTIC CITY. THE STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EGG HARBOR CITY...PORT REPUBLIC...WADING RIVER...NEW GRETNA...
POMONA...ELWOOD-MAGNOLIA AND BATSTO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3945 7452 3959 7477 3975 7457 3960 7441
TIME...MOT...LOC 2024Z 142DEG 3KT 3960 7458

JRK
Special weather statement, Jul 28, 5:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT TUE JUL 28 2015

NJZ022-027-282215-
ATLANTIC-SOUTHEASTERN BURLINGTON-
506 PM EDT TUE JUL 28 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC AND
SOUTHEASTERN BURLINGTON COUNTIES...

AT 505 PM EDT...A STRONG THUNDERSTORM WAS OVER EGG HARBOR CITY...OR
13 MILES NORTHWEST OF ATLANTIC CITY...THE STORM WAS NEARLY
STATIONARY.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ABSECON...EGG HARBOR CITY...PORT REPUBLIC...POMONA AND
ELWOOD-MAGNOLIA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3941 7457 3954 7473 3964 7460 3952 7441
      3950 7441
TIME...MOT...LOC 2105Z 356DEG 6KT 3951 7460

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:24 PM EDTSpecial Weather StatementPHIAtlantic36 min
Jul 28, 5:14 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington4 hr
Jul 28, 4:48 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 28, 5:31 PM EDTSpecial Weather StatementPHISussex74 min
Jul 28, 5:49 PM EDTAreal Flood AdvisoryPHISussex4 hr

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.